# SDR AWXA200300959

- Difficulty date: August 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER SURFACE OF Y1162 FLOORBEAM AT FR 68. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION OF Y1162 FLOORBEAM FROM FR 68 TO FR 69; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM; INSTALLED REPAIR PART IAW A319 SRM 53-00-14, PG. 105-106, PARA 4B, FIG. 102.
